# SDR SWAA2022093065350

- Difficulty date: August 18, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL RIB ASSY. #4; CRACK NOTED AT RIVET HOLE (DOT 223-HLE004). / [01] REMOVED RIB ASSY #4 AT LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB ASSY #4 AT LEADING EDGE PANEL AS PER B737-700 SRM 51-40-05-0G-0; DWG # 186A1001.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW RIB ASSY # 4.;[04] INSTALLED NEW RIB ASSY #4 AT RT HORIZONTAL STABILIZER LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0; DWG # 186A1001.;[05] REMOVED AND REPLACED RIB ASSY #4 AT RT HORIZONTAL STABILIZER LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0; DWG # 186A1001.;[06] VERIFIED STEPS 4 AND 5.
